# SDR DALA2022020800836

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 26,503 hours, 3,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 1L DOOR LO PRESS MSG ON SERVICING REPORT. CORRECTIVE ACTION: FOUND GAUGE ON BOTTLE IN GREEN BAND. RE-SEATED CONNECTOR. (8534502)
